# SDR ASOA2016070715163

- Difficulty date: July 7, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-548
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED BS 499 - 548.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, AND AMM 53-01-11-400-802.
